On the general solution of the triangle mean value equation. (Short Communication).
Aequationes mathematicae, Tome 25 (1982), p. 118 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : triangle functional equation, harmonic polynomials, mean values
@article{AM2_1982__25_136956,
     author = {Shigeru Haruki},
     title = {On the general solution of the triangle mean value equation. {(Short} {Communication).}},
     journal = {Aequationes mathematicae},
     pages = {118--118},
     year = {1982},
     volume = {25},
     zbl = {0531.39003},
     url = {http://geodesic.mathdoc.fr/item/AM2_1982__25_136956/}
}
TY  - JOUR
AU  - Shigeru Haruki
TI  - On the general solution of the triangle mean value equation. (Short Communication).
JO  - Aequationes mathematicae
PY  - 1982
SP  - 118
EP  - 118
VL  - 25
UR  - http://geodesic.mathdoc.fr/item/AM2_1982__25_136956/
ID  - AM2_1982__25_136956
ER  - 
%0 Journal Article
%A Shigeru Haruki
%T On the general solution of the triangle mean value equation. (Short Communication).
%J Aequationes mathematicae
%D 1982
%P 118-118
%V 25
%U http://geodesic.mathdoc.fr/item/AM2_1982__25_136956/
%F AM2_1982__25_136956
Shigeru Haruki. On the general solution of the triangle mean value equation. (Short Communication).. Aequationes mathematicae, Tome 25 (1982), p. 118. http://geodesic.mathdoc.fr/item/AM2_1982__25_136956/